I am currently taking 250mg daily and have been on this dosage for many years. Just recently I have developed this banding feeling making it feel as though my chest is being sqeezed, particularly on the left side.
1 Apr 2011
Tessie,hello! I have also been on Zoloft for years now( 200 mg) and I have never experienced any tighting in my chest at all. I also have never heard of it being a side effect of Zoloft. While I was working as a psychiatric nurse in mental health, there were no reports by patients on Zoloft about this symptom. How long has it been going on? Do you have it everyday? I definately would call my doctor right away because it could be signs of a serious heaart problem. I know that when you have Angina, ( a heart disease ), you can have a feeling of tightness in your chest. It could be anything medically. So please contact you doctor and report these symptoms. If the symptoms become worse or you are having them closer together you need to go to the emergency room. I do not mean to scare you but this could be serious. Take care and let me know what your doctor's evaluation showed. Sweetie Pie
17 Dec 2010
Dear tessie2803: Are you sure ? "250 mg. daily"... like 4 doses of 62.5mg.
per day ? and you're still alive ? Wow! "Something smells fishey in Denmark"... "There's an awful lotta' coffee in Brazil" Yada Yada Yada.! Someone here at D.D.C. please check me on this... but 250 mg. of Zoloft per day, would knock over a full grown Horse! ! I got up to 150mg. of Sertraline (generic) which has roughly 3/4 the strength of brand Zoloft for 3 of 8 yrs. I not only had chest pains [I could hardly breath in cold weather!] my feet felt like my shoes were full of bees, I was dizzy , couldn't think,and more... so I backed down to 100mg and stayed there for 5 more years. Dear heart, if you... if..your Dr... ahhh hell tessie somethin' ain't right. I know who will know... Christine ATU , Sweetlemon H-A-A-L-L-L-P-P! ! can 250mg. of brand Zoloft be right ?
17 Dec 2010
tessie2803, Please, Please, call your doctor ASAP, that is a very serious side effect to Zoloft, I also take that medication, however a much lower dose 125 mg. at bedtime, I was on 150mg. and I also had that horrible tight feeling in my chest, like somebody was squeezing the life out of me, after the dose was lowered I felt much better, do not dismiss this "just one of those things", it is SERIOUS! I wish you all the best, hope you're soon feeling better. God Bless
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Yesterday was my 25th day taking zoloft for anxiety/panic. I had the strangest feeling of heat and dread that passed through my chest, down through ...
7 answers • 31 Jul 2011
65 years old smoker male was admitted to a physician for feeling of dyspnea during long trips walking, chest tightness and wheezing, fatigue, and ...
1 answer • 20 Feb 2012
Last night I started 100 mg Zoloft and the first day of azithromycin. I became nauseous last night, couldn't sleep, and am having problems with ...
2 answers • 13 Oct 2014
It feels like the same tightness in my back wrapping around in my chest muscles. It happens off and on but sometimes I feel fine. Does anyone else ...
1 answer • 17 May 2015
I've been on cymbalta 30mg for 7 days. It really helped with my fibro. In a crazy way. My Dr put me on this cause my migraines were out of ...
3 answers • 29 Mar 2016